# SDR DALA2025080705919

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N119DN
- Make and model: Airbus A321-211
- Aircraft serial: 10182
- Aircraft time: 14,671 hours, 6,256 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Faulted
- Location: Rt Nr 3 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY DUE TO THE SLATS BEING LOCKED AT POSITION 1 WITH A SLATS FAULT MESSAGE.   FOUND RT NR 3 SLAT ACTUATOR TORQUE LIMITER TRIPPED. REPLACED (6083CM) ROTARY ACTUATOR AND LUBRICATED THE SLAT SYSTEM.
